Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 06 > No. 1


Solitons and Periodic Solutions to Nonlinear Partial Differential Equations by the Sine-Cosine Method

PP: 85-88
Marwan T. Alquran,
In this paper, we construct new solitary solutions to nonlinear PDES by the Sine-Cosine method. Moreover, the periodic solutions and bell-shaped solitons solutions to the Benjamin-Bona-Mahony and the Gardner equations are obtained. New solution to the Cassama-Holm equation is also obtained. Finally, the solution of a two-component evolutionary system of a homogeneous Kdv equations of order 2 has been investigated by the proposed method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved